# SDR ASOA201807157127

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 37,977 hours, 29,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND SKIN CRACKED  AROUND HOLES UNDER THE RAD NR 2 FRAME 69. MAINTENANCE INSTALLED A REPAIR TO THE FUSELAGE SKIN AFT OF THE RAD ANTENNA IAW SRM 53-00-08. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
